# SDR SWIA200921008

- Difficulty date: February 10, 2009
- Submitted: February 19, 2009
- Operation: Air carrier
- Aircraft: N712SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10172
- Aircraft time: 12,667 hours, 7,968 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Corroded
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE FORWARD YOKE MOUNT CORRODED.  SERVICE BULLETIN COMPLIANCE CHECK, REPLACED MOUNT.
